RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pesin, Yakov Borisovich

Statistics Math-Net.Ru
Total publications: 23
Scientific articles: 20

Number of views:
This page:1414
Abstract pages:10768
Full texts:3174
References:695
E-mail:
Website: http://www.math.psu.edu/pesin/

http://www.mathnet.ru/eng/person14450
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/138355

Publications in Math-Net.Ru
2005
1. Ya. B. Pesin, S. Senti, “Thermodynamical formalism associated with inducing schemes for one-dimensional maps”, Mosc. Math. J., 5:3 (2005),  669–678  mathnet  mathscinet  zmath  isi
2004
2. Ya. B. Pesin, A. A. Yurchenko, “Some physical models of the reaction-diffusion equation, and coupled map lattices”, Uspekhi Mat. Nauk, 59:3(357) (2004),  81–114  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 481–513  isi  scopus
1988
3. Ya. B. Pesin, “Dimension type characteristics for invariant sets of dynamical systems”, Uspekhi Mat. Nauk, 43:4(262) (1988),  95–128  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:4 (1988), 111–151  isi
1985
4. Ya. B. Pesin, “Ergodic theory of smooth dynamical systems. Chapter 7. General theory of smooth hyperbolic systems”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2 (1985),  123–173  mathnet
1984
5. Ya. B. Pesin, B. S. Pitskel', “Topological pressure and the variational principle for noncompact sets”, Funktsional. Anal. i Prilozhen., 18:4 (1984),  50–63  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:4 (1984), 307–318  isi
6. V. S. Afraimovich, Ya. B. Pesin, “An estimate of the Hausdorff dimension of a basic set in a neighbourhood of a homoclinic trajectory”, Uspekhi Mat. Nauk, 39:2(236) (1984),  135–136  mathnet  mathscinet  zmath; Russian Math. Surveys, 39:2 (1984), 137–138  isi
1982
7. Ya. B. Pesin, “A formula for the hausdorff measure of a twodimensional hyperbolic attractor”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  82–83  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 313–315  isi
1981
8. Ya. B. Pesin, “Geodesic flows with hyperbolic behaviour of the trajectories and objects connected with them”, Uspekhi Mat. Nauk, 36:4(220) (1981),  3–51  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:4 (1981), 1–59  isi
1978
9. Ya. B. Pesin, “Equations for the entropy of a geodesic flow on a compact Riemannian manifold without conjugate points”, Mat. Zametki, 24:4 (1978),  553–570  mathnet  mathscinet  zmath; Math. Notes, 24:4 (1978), 796–805
1977
10. Ya. B. Pesin, “Geodesic flows on closed Riemannian manifolds without focal points”, Izv. Akad. Nauk SSSR Ser. Mat., 41:6 (1977),  1252–1288  mathnet  mathscinet  zmath; Math. USSR-Izv., 11:6 (1977), 1195–1228
11. Ya. B. Pesin, “Description of $\pi$-partition of a diffeomorphism with invariant measure”, Mat. Zametki, 22:1 (1977),  29–44  mathnet  mathscinet  zmath; Math. Notes, 22:1 (1977), 506–515
12. Ya. B. Pesin, “Characteristic Lyapunov exponents and smooth ergodic theory”, Uspekhi Mat. Nauk, 32:4(196) (1977),  55–112  mathnet  mathscinet  zmath; Russian Math. Surveys, 32:4 (1977), 55–114
1976
13. Ya. B. Pesin, “Ljapunov characteristic exponents and ergodic properties of smooth dynamical systems with an invariant measure”, Dokl. Akad. Nauk SSSR, 226:4 (1976),  774–777  mathnet  mathscinet  zmath
14. Ya. B. Pesin, “Families of invariant manifolds corresponding to nonzero characteristic exponents”, Izv. Akad. Nauk SSSR Ser. Mat., 40:6 (1976),  1332–1379  mathnet  mathscinet  zmath; Math. USSR-Izv., 10:6 (1976), 1261–1305
1974
15. Ya. B. Pesin, “The behavior of the solutions of a certain strongly nonlinear differential equation with retarded argument”, Differ. Uravn., 10:6 (1974),  1025–1036  mathnet  mathscinet  zmath
16. Ya. B. Pesin, “Example of a nonergodic flow with nonzero characteristic numbers”, Funktsional. Anal. i Prilozhen., 8:3 (1974),  81–82  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:3 (1974), 263–264
17. M. I. Brin, Ya. B. Pesin, “Partially hyperbolic dynamical systems”, Izv. Akad. Nauk SSSR Ser. Mat., 38:1 (1974),  170–212  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:1 (1974), 177–218
1973
18. M. I. Brin, Ya. B. Pesin, “Flows of frames on manifolds of negative curvature”, Uspekhi Mat. Nauk, 28:4(172) (1973),  209–210  mathnet  mathscinet  zmath
19. M. I. Brin, Ya. B. Pesin, “Partially hyperbolic dynamical systems”, Uspekhi Mat. Nauk, 28:3(171) (1973),  169–170  mathnet  mathscinet  zmath
20. Ya. B. Pesin, “On the existence of invariant fiberings for a diffeomorphism of a smooth manifold”, Mat. Sb. (N.S.), 91(133):2(6) (1973),  202–210  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:2 (1973), 213–222

2012
21. D. V. Anosov, V. S. Afraimovich, L. A. Bunimovich, S. V. Gonchenko, V. Z. Grines, Yu. S. Ilyashenko, A. B. Katok, S. A. Kashchenko, V. V. Kozlov, L. M. Lerman, A. D. Morozov, A. I. Neishtadt, Ya. B. Pesin, A. M. Samoilenko, Ya. G. Sinai, D. V. Treschev, D. V. Turaev, A. N. Sharkovskii, A. L. Shil'nikov, “Leonid Pavlovich Shil'nikov (obituary)”, Uspekhi Mat. Nauk, 67:3(405) (2012),  175–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 67:3 (2012), 573–577  isi
2007
22. Ya. Pesin, “Existence and genericity problems for dynamical systems with nonzero Lyapunov exponents”, Regul. Chaotic Dyn., 12:5 (2007),  476–489  mathnet  mathscinet  zmath
2004
23. M. I. Brin, B. Hasselblat, Yu. S. Ilyashenko, A. G. Kushnirenko, Ya. B. Pesin, A. B. Sossinski, M. A. Tsfasman, “Anatole Katok”, Mosc. Math. J., 4:4 (2004),  977–979  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019